Publication
Title
Linear and nonlinear stability analysis for two-dimensional ideal magnetohydrodynamics with incompressible flows
Author
Abstract
Language
English
Source (journal)
Physics of plasmas. - Woodbury, N.Y.
Publication
Woodbury, N.Y. : 2005
ISSN
1070-664X
Volume/pages
12:1(2005), p. 1-10
Article Reference
012316
ISI
000226864500025
Medium
E-only publicatie
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.01.2013
Last edited 13.08.2018
To cite this reference